# SDR C2XA99BT012

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK INSPECTION IN BTV, MAINTENANCE FOUND DENT TO FUSELAGE ABOVE FUELING CONTROL PANEL.  REPAIRED DENT IN FUSELAGE IAW ATR42SRM PRESSURIZED LEAK CHECK GOOD.  (M)
